# SDR 04005

- Difficulty date: February 16, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N714CK
- Make and model: Boeing 747209B
- Aircraft serial: 22446
- Aircraft time: 76,892 hours, 19,298 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Will Not Test
- Location: Cargo Fire
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

AFT BULK FIRE "B" LIGHT ON, "A" LIGHT WOULD NOT TEST.
